Advertisement

Siberian Mathematical Journal

, Volume 20, Issue 6, pp 919–926 | Cite as

Reduction sets for subharmonic functions of totally regular growth

  • S. Yu. Favorov
Article
  • 12 Downloads

Keywords

Subharmonic Function Regular Growth 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. Ya. Levin, Distribution of Zeros of Entire Functions, Amer. Math. Soc. (1972).Google Scholar
  2. 2.
    V. S. Azarin, “Subharmonic functions of totally regular growth in multidimensional space,” Dokl. Akad. Nauk SSSR,146, No. 4, 745–746 (1961).Google Scholar
  3. 3.
    V. S. Azarin, “The growth of subharmonic and entire functions of finite order,” Doctoral, Dissertation, Kharkov (1974).Google Scholar
  4. 4.
    L. I. Ronkin, “Entire functions of finite degree and functions of totally regular growth in several variables,” Dokl. Akad. Nauk SSSR,119, No. 2, 211–214 (1958).Google Scholar
  5. 5.
    L. Gruman, “Entire functions of several variables and their asymptotic growth,” Arkiv Math.,9, No. 1, 141–163 (1971).Google Scholar
  6. 6.
    L. I. Ronkin, Introduction to the Theory of Entire Functions of Many Variables [in Russian], Nauka, Moscow (1971).Google Scholar
  7. 7.
    V. S. Azarin, “Asymptotic behavior of subharmonic entire functions,” Dokl. Akad. Nauk SSSR,229, No. 6, 1289–1291 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1980

Authors and Affiliations

  • S. Yu. Favorov

There are no affiliations available

Personalised recommendations